# SDR VNAA2020082711101

- Difficulty date: August 23, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N579NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15382
- Aircraft time: 11,137 hours, 10,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 13381
- Condition: Failed
- Location: Emergency Lights
- Part time: 31,002 hours, 26,143 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH FWD EXTERIOR EMERGENCY LIGHT REMAINS ILLUMINATED WITH SWITCH IN OFF POSITION. REMOVED AND REPLACED #1 ESPU BATTERY CHARGER. OPS CHECK GOOD.
